Coupled common fixed point theorems for (ψ, φ)-contractive mixed monotone mappings in partially ordered G-metric spaces

M.S. Jazmati

Abstract


In this paper, we establish some coupled common fixed point results on a generalized complete metric spaces (X,G). These results extend and generalize well-known comparable results in the literature.


Full Text: PDF

How to Cite this Article:

M.S. Jazmati, Coupled common fixed point theorems for (ψ, φ)-contractive mixed monotone mappings in partially ordered G-metric spaces, Advances in Fixed Point Theory, Vol 4, No 3 (2014), 378-394

Copyright © 2014 M.S. Jazmati. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.